# SDR TRBACPCP2010014

- Difficulty date: February 24, 2010
- Submitted: March 24, 2010
- Operation: Air carrier
- Aircraft: N494AE
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 494
- Aircraft time: 21,104 hours, 24,735 cycles
- Engine: Pwa PW127
- System (JASC): 2730 · Elevator Control System
- Part: Bellcrank
- Part number: S2711205500200
- Condition: Corroded
- Location: Lt Wing Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OTBD WING AILERON CONTROL SEGEMENT CORRODED.  REMOVED CORRODED SEGEMENT (BELLCRANK) LT OTBD WING INSTALLED LT OTBD SERVICABLE ROD (BELLCRANK) IAW JIC27-11-71.  OPS CK GOOD.
